# SDR UPS802381

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 0637075T6
- Condition: Crack
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND 3 INCH LONG CRACK ON RT WING LEADING EDGE SKIN AT STA XFS 182.5 LOWER SURFACE.  INSTALLED REPAIR IAW SRM 57-2-0.
